# SDR SWAA040569

- Difficulty date: February 24, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 55,858 hours, 41,893 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE FELL OUT OF CONTAINER.  REINSTALLED THE L1 DOOR EVAC SLIDE INTO CONTAINER PER MM.
